# SDR ASAA2019072230136

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 45,243 hours, 13,423 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAILED. APPCH WARN AND R/O CTN AT 80' RA. GROUNDED - YES. A/P CURRENT STATUS IS OK REF FIM TASK 22-11 TASK 801.
